# SDR F3LA98148

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 969
- Part time: 3,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAI - DURING C-CHECK, INSPECTION REPORTED CORROSION ON STR 25L, BS 969.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM'S 51-10-1, 51-30-2, AND 53-10-3.  CYCLES:  1,941.  (X)
